Artículos de revistas
Rigidity theorems for complete spacelike hypersurfaces with constant scalar curvature in De Sitter space
Fecha
2008Registro en:
DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, v.26, n.6, p.592-599, 2008
0926-2245
10.1016/j.difgeo.2008.04.020
Autor
CAMARGO, F. E. C.
CHAVES, R. M. B.
SOUSA JR., L. A. M.
Institución
Resumen
In this paper we give a partially affirmative answer to the following question posed by Haizhong Li: is a complete spacelike hypersurface in De Sitter space S(1)(n+1)(c), n >= 3, with constant normalized scalar curvature R satisfying n-2/nc <= R <= c totally umbilical? (C) 2008 Elsevier B.V. All rights reserved.